Hi! The Depo Provera shot is birth control. IF you get your shot on time and never miss your appointments, it is about 99% effective. Be sure to take a calcium supplement daily--some of the gummy ones are great! It is pretty common for her bleeding to be irregular when a woman is on Depo Provera. Usually it stops altogether after awhile. This is not a bad thing. Good luck! Dr B
Hi My ñame is Sindy. When me and My boyfreind hooked up at first i had never been on any contol in My life. But since i had three kids and only three pregnancies My boy friend made me get on The depo. I am very fertle so My first shot was in feb of last year and i had alot of pain and light bleeding. The second shot was The same and by The third i decided not to take it any more i never had a period again. Now this year in feb i had some Spotin for two days , march for three days , then i had a period two days after it stoped. In may i had a period for four days and this June after having sex almost Every other Day for two weeks some times with a condóm and some times with out. I now he Came for sure incide me but i didnt say anything to him. I have been on My period for two weeks straight
Two weeks of bleeding and know im Spoting Brown and Pink when i wipe. Could i be pregnant? Im still cramping and i gain some Weight ? I cant go to The doctor Cuz i left to another state on business and cant leave My Job what do i do, am i pregnant?
Im 28 ill be 29 in August 8th and i also have severe Rhamatoid artritis The only meds i take is for pain like hydrocode and naproxan. Other then that im perfectly healthy , could i be pregnant and not know it with The detales and facts i gave you about me and My two week painful period and know Spoting in Brown and Pink when i wipe? Please let me know asap. Im worried. Do i need to go to The er or is this normal?
To: Ok I just had unprotected sex and my bf came inside me
Hi I'm 22 I have been on the minipill femulene for over 3 years now, I am one if 20% of women on it that do not experience any periods whatsoever, I took my minipill 6 hours late after sex the night before. Since then I have experienced what I thought was spotting brown then it turned heavier for 4 days, anyway 5 days after I stopped bleeding I have started bleeding again, the worrying thing for me is I have had my pill late lists of times and as long as I have taken ur I have never bleed the only time is when I run out of pills and didn't get a new prescription until 2 weeks later. Plearr help as ive had cramps and been feeling slightly sick, I have taken 3 pregnancy test but quite close together, I just want to find out if anybody else had experienced anything similar? Thanks!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.